# SDR 95ZZZX6472

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4571V
- Make and model: Hughes 369D
- Aircraft serial: 490487D
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23056130
- Condition: Cracked
- Location: Double Lip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBUSTION LINER INSPECTION FOUND CRACK ON INSIDE OF DOUBLE LIP AT 8:00 POSITION ABOUT 2.5 INCHES LONG.  LINER RETURNED FOR REPAIR ON ALLISON 250.  REPORT NR R159723.
